# SDR SWIA201231470

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 35,154 hours, 31,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT LEFT OVERWING EXIT IS OUT.  (FLT 5521)  RE-SECURED CONNECTOR ON NR 2 BATTERY PACK INVERTER IN REFERENCE TO AMM.
